# SDR R61A201705130359

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 24,161 hours, 18,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17092908001
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND AT THE DRY AREA 53-23 RT FWD SILL.  REMOVED AND REPLACED RT FWD SILL AT CF III AND RESTORED SURFACE PROTECTION
